# SDR SDRS2001002

- Difficulty date: May 25, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Failed
- Location: Bellcrank
- Component: Bellcrank, Urocop
- Component part number: 1117441011
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AC EXPERIENCED ABNORMAL UNCOMMANDED YAW AND ROLL MOTION ON LANDING.  LATERAL CYCLIC BELLCRANK CENTER BEARING FOUND TO HAVE FAILED.  THIS CAUSED THE BELLCRANK TO HAVE EXCESSIVE PLAY RESULTING IN LOSS OF POSITIVE CYCLIC CONTROL.  AC PERFORMED SUCCESSFUL LANDING WITHOUT DAMAGE, HOWEVER THE LOSS OF CONTROL WAS QUITE SEVERE.  AN INSPECTION OF THE BELL CRANK BEARING ON 6/19/2001, FOUND THAT THE BEARINGS WERE MISSING.  THE PART MAY HAVE AS MUCH AS 6065 HRS.  IT APPEARS THAT THE BALLBEARING INSTALLATION SLOTS MAY HAVE LINED UP AND ALLOWED THE BALLBEARINGS TO BE EJECTED FROM THE BEARING, ONE AT A TIME.
